# SDR SIMA2012011012

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N734EK
- Make and model: Emb EMB-135LR
- Aircraft serial: 145371
- Aircraft time: 23,237 hours, 20,528 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: 7341
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NEW EMERGENCY FLASHLIGHT HOLDER IAW EMB-135 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
